CSpace
Multiscale numerical algorithms for elastic wave equations with rapidly oscillating coefficients
Dong, Qiao-li; Cao, Li-qun; Wang, Xin; Huang, Ji-zu
2018
Source PublicationAPPLIED MATHEMATICS AND COMPUTATION
Volume336Pages:16
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33546
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Dong, Qiao-li,Cao, Li-qun,Wang, Xin,et al. Multiscale numerical algorithms for elastic wave equations with rapidly oscillating coefficients[J]. APPLIED MATHEMATICS AND COMPUTATION,2018,336:16.
APA Dong, Qiao-li,Cao, Li-qun,Wang, Xin,&Huang, Ji-zu.(2018).Multiscale numerical algorithms for elastic wave equations with rapidly oscillating coefficients.APPLIED MATHEMATICS AND COMPUTATION,336,16.
MLA Dong, Qiao-li,et al."Multiscale numerical algorithms for elastic wave equations with rapidly oscillating coefficients".APPLIED MATHEMATICS AND COMPUTATION 336(2018):16.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Dong, Qiao-li]'s Articles
[Cao, Li-qun]'s Articles
[Wang, Xin]'s Articles
Baidu academic
Similar articles in Baidu academic
[Dong, Qiao-li]'s Articles
[Cao, Li-qun]'s Articles
[Wang, Xin]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Dong, Qiao-li]'s Articles
[Cao, Li-qun]'s Articles
[Wang, Xin]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.